EconPapers    
Economics at your fingertips  
 

Elections with limited information: A multidimensional model

Richard D. McKelvey and Peter C. Ordeshook

Mathematical Social Sciences, 1987, vol. 14, issue 1, 77-99

Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (16)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(87)90016-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:14:y:1987:i:1:p:77-99

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:14:y:1987:i:1:p:77-99